MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 1014651
Medical Device Problem Codes Poor Quality Image (1408); Difficult to Remove (1528); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was performed in the heavily tortuous and moderately calcified de novo lesion in the left circumflex artery.The dragonfly catheter was being used; however, the image was not clear.Resistance with the anatomy was felt when removing the catheter from the patient anatomy.The procedure was successfully completed with the deployment of an unspecified drug eluting stent.There were no adverse patient effects and no clinically significant delay in the procedure.The device return analysis identified that the proximal marker band was shifted distally approximately 1 millimeter.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection, dimensional analysis, and additional testing methods were performed on the returned device.The reported poor imaging results and difficulty to remove were not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported poor imaging results and difficulty to remove the catheter appear to be related to circumstances of the procedure.The catheter was received with a nitinol tube and optical fiber separation, which caused the reported poor imaging results.There were no damages nor dimensional anomalies noted to the catheter which could be directly attributed as a cause to the reported difficulty to remove.In this case, it is likely that the catheter underwent excess angulation (bending) to the strain relief which resulted in the observed nitinol tube and optical fiber separations.It is also likely that the patient¿s anatomical conditions or use techniques employed caused the observed catheter damage and reported difficulty to remove the catheter.Additional sem lab testing confirmed that the manufacturing witness marks/indications were all present and as expected¿which indicates that the marker band met manufacturing specifications.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: correction medical device problem code 4004 was removed.

Brand Name
DRAGONFLY OPSTAR¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23127300
Report Number2024168-2025-10215
Device Sequence Number15302264
Product Code DQO
UDI-Device Identifier05415067031129
UDI-Public(01)05415067031129(17)260116(10)10139303
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K230411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model Number1014651
Device Catalogue Number1014651
Device Lot Number10139303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER: RADIFOCUS OF TERUMO (7 FR).
Patient SexUnknown